My wife was prescribed this medicine for use after seeing the dentist. She got a lot of stomach aches and now her lips have developed a rash that hurts. What can we do? She stopped using it for about seven days now. The stomach ache has stopped but the rash on the lips are still there and not going away. She went to the pharmacist and they said to drink lots of water. Any suggestions please?
f0r approx three months I have been experiencing pain from the lower back down to the left leg. the hip joint is where m...
I am undergoig treatment for abdominal and pleural kochs. (TB). Pzide was stopped after 2and half months. Now i am on co...
Is anybody taking Oxcarbamazepine as a part of regular treatment? If yes, then please let me know so that I can share th...2 REPLIES
My family needs help with our mom. She seems to get violent & nasty & downright evil after her Remicade treatmen...5 REPLIES
WHAT ARE THE USES,TREATMENT,SIDE EFFECTS AND DOSAGE OF FEDERGEL TABLETS ## I am intrested in madicins and try to kno all...3 REPLIES
I am Rohit suffering from the side effects of dexona and practin and now I'm facing the problem of pimples in my who...12 REPLIES
What can I do to stop or take to stop the diarrhia from taking Clindamycin 150. I have 3.5 days left and have had diarrh...1 REPLY
Hi. I finished my 6 month Accutane treatment a month ago and have been feeling very weird since then. I have a lack of e...3 REPLIES
Hello, I just read in the instructions inside of the box of Althea pills that drinking althea together with Isoniazide m...
Curious, I've started my 5th week of treatment and am wondering if anyone has experienced similar side effects as me...51 REPLIES